# SDR CALA2022081202060

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 28,825 hours, 10,390 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Landing Gear
- Part number: NA
- Condition: Locked
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN: DURING GEAR RETRACTION, LT MLG WILL NOT GO TO UP/LOCKED POSITION FOUND DEBRIS LODGED BETWEEN THE GEAR STRUT AND THE UP LOCK WERE WERE ALSO NORMAL. ROLLER, REMOVED SAME. PERFORMED BITE CHECK ON PSEU WITH NO FAULTS.JACKED A/C AND SWUNG ALL THREE GEAR TWICE PER 32-32-00-710-801 , OPERATION CHECKS WERE NORMAL AND INDICATION
